Über ein Problem von L Rédei

Hauschild, Kurt and Pollák, György: Über ein Problem von L Rédei. Acta scientiarum mathematicarum, (26) 3-4. pp. 231-232. (1965)

[img] Cikk, tanulmány, mű
math_026_fasc_003_004_231-232.pdf

Download (677kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1965
Volume: 26
Number: 3-4
Page Range: pp. 231-232
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Rédei László, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 232. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14077

Actions (login required)

View Item View Item